Warning: unlink(/efs/pharmacydirect/storage/cache/cache.product.isearch.a48306356becfb56fb15013905dc7827.1791051249): No such file or directory in /home/pharmacydirect/public_html/ecomchempro/upload/system/library/cache/file.php on line 17Warning: unlink(/efs/pharmacydirect/storage/cache/cache.product.isearch.total.f0b3b2d21227975368d14c0d23ed86c4.1791051249): No such file or directory in /home/pharmacydirect/public_html/ecomchempro/upload/system/library/cache/file.php on line 17 Buy Alka Seltzer Effervescent Tablets Lemon Lime 20 Tablets Online
Alka Seltzer Effervescent Tablets Lemon Lime 20 Tablets

Alka Seltzer Effervescent Tablets Lemon Lime 20 Tablets

Brand: Alka-Seltzer
Categories: Medications, Antacids & Stomach Ache, Heartburn
Catalogue ID:534104
Product Code: 9310266413416
Availability: In Stock
  • $11.00
    $10.49

    Save $0.51

Alka-Seltzer Lemon-Lime Effervescent Tablets provide fast and temporary relief of headaches, body aches and pains.
For fast, effective temporary relief of pain associated with headache, migraine headache, toothache, backache, arthritis, rheumatics, period pain, sore throat and the symptoms of cold and flu. It has a pleasant Lemon Lime flavour and comes in a soluble effervescent tablet

0% Customers recommend this product

  • 0%
  • 0%
  • 0%
  • 0%
  • 0%

Reviews Over Alka Seltzer Effervescent Tablets Lemon Lime 20 Tablets

  • (0)

Total Reviews (0)
click here write review to add review for this product.

  • (0)
  • (0)
  • (0)
  • (0)


Contains sodium benzoate and sulfites.
Ingredients:
Each tablet contains 324mg Aspirin.
Pharmaceutical

Adults: Take 1-3 tablets dissolved in a glass of water every 4 hours as necessary. Do not exceed 12 tablets in 24 hours.
Storage and Disposal Instructions: Store below 25°C.

Always read the label and follow directions for use. Do not use if you have a stomach ulcer, heart failure, are pregnant or allergic to anti-inflammatory medicines. Contains sodium benzoate and sulfites.  If symptoms persist, talk to your health professional. Incorrect use could be harmful. Do not use this product : - if you have a stomach ulcer or history of heart failure - during the first 6 months of pregnancy unless advised by a doctor. Do not use at all in the last 3 months of pregnancy - if you are allergic to aspirin or other anti-inflammatory medicines. - if you get an allergic reaction, stop taking and see your doctor immediately. - if you are taking anticoagulant therapy Unless a doctor has told you to, do not use this product: - for more than a few days at a time - in children under 12 years of age - in children 12-16 years of age with or recovering from chicken pox, influenza or fever.  - if you have asthma - with other medicines containing aspirin or anti-inflammatory medicines that you are taking regularly - if you have impaired kidney or liver function See a doctor before taking for thinning the blood or for your heart. The maximum daily dose contains 5.7g of Sodium (477 mg Sodium per tablet). Also contains saccharin, galactose and benzoates.

Tags: Alka Seltzer Effervescent Tablets Lemon Lime 20 Tablets, 9310266413416, Heartburn

Panadol for Pain Relief Paracetamol 500mg 100 Tablets S3

Panadol Tablets are effective for relief on pain and gentle on stomachs.Panadol Tablets are effectiv..

$16.99
Best Price Ex Tax: $16.99

Ural High Strength Cranberry 60000mg 30 Soft Gel Capsules

Ural High Strength Cranberry gel capsules – conveniently small, soft and easy to swallow – are desig..

$11.99
Best Price Ex Tax: $10.90

Disprin Direct 24 Chewable Tablets

Disprin Direct Chewables - fast and effectiveDisprin Direct Chewables don't need to be taken with wa..

$4.99
Best Price Ex Tax: $4.99

Natures Own Lysine 1000mg 50 Tablets

Help your body get the lysine it needs with Nature's Own Lysine 1000mg. Lysine is considered an esse..

$12.99
Best Price Ex Tax: $11.81

The product is currently Out-of-Stock. Enter your email address below and we will notify you as soon as the product is available.

Name
Email